MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SCS EXTERNAL TRIAL STIMULATOR - BLE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION SCS EXTERNAL TRIAL STIMULATOR - BLE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-5170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient, that is enrolled in the (b)(6) clinical trial, experienced worsened neuropathic left lower extremity pain.The patient was prescribed non-opioid medications.The patient's stimulation was not yet turned on.The event is resolving.The non-serious adverse event was reported as causally related to procedure and not related to device hardware and or stimulation.
 
Event or Problem Description
It was reported that the patient, that is enrolled in the (b)(4) clinical trial, experienced worsened neuropathic left lower extremity pain.The patient was prescribed non-opioid medications.The patient's stimulation was not yet turned on.The event is resolving.The non-serious adverse event was reported by the investigator as causally related to procedure and not related to device hardware and or stimulation.Additional information was received that the event resolved.

Brand Name
SCS EXTERNAL TRIAL STIMULATOR - BLE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key14258156
Report Number3006630150-2022-01943
Device Sequence Number1559479
Product Code LGW
UDI-Device Identifier08714729994657
UDI-Public08714729994657
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-5170
Device Catalogue NumberSC-5170
Device Lot Number905087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date05/02/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale